# SDR WX0A2015050872569

- Difficulty date: April 30, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N416NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49555
- Aircraft time: 54,897 hours, 48,979 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 59369865001
- Part serial: EFS10892
- Condition: Bypassing
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT HYD PRESS DROPPED TO 0 & HYD QTY SHOT TO 19 QTS ON THE LT SIDE.  RAN CHECKLIST & SYS CAME BACK AT 7000 FEET.  NORMAL OPERATION AFTER THAT.  TROUBLE SHOT HYD SYS FOUND LT RESERVOIR BYPASSING.  R & R LT HYD RESERVOIR IAW AMM 29-10-01.  SYS OPERATIONS CHECKED GOOD.
